var bibbase_data = {"data":"\n\n
\n\n \n\n \n\n \n\n \n \n\n \n\n\n\n
\n\n \n\n\n
\n \n\n Excellent! Next, you can embed this page using\n one of several \n options.\n
\n\n
\n \n\n

To the site owner:

\n\n

Action required! Mendeley is changing its\n API. In order to keep using Mendeley with BibBase past April\n 14th, you need to:\n

    \n
  1. renew the authorization for BibBase on Mendeley, and
  2. \n
  3. update the BibBase URL\n in your page the same way you did when you initially set up\n this page.
  4. \n

\n\n

\n \n \n Fix it now\n

\n
\n\n
\n\n\n
\n \n \n
\n
\n  \n 2017\n \n \n (5)\n \n \n
\n
\n \n \n
\n
\n \n \n\n \n \n \n \n Analysis of steady states for classes of reaction diffusion equations with U-shaped density dependent dispersal on the boundary.\n \n\n\n \n Goddard II, J.; Morris, Q.; Payne, C.; and Shivaji, R.\n \n\n\n \n\n\n\n In preparation, . 2017.\n \n\n\n\n
\n\n\n \n \n\n \n\n bibtex \n \n \n \n\n \n\n \n\n \n \n \n \n \n \n \n \n\n\n
\n
@article{Goddard2017ip,\n\tAuthor = {Goddard II, J. and Morris, Q. and Payne, C. and Shivaji, R.},\n\tDate-Modified = {2017-09-26 03:50:55 +0000},\n\tFjournal = {In preparation},\n\tJournal = {In preparation},\n\tKeywords = {applied},\n\tTitle = {Analysis of steady states for classes of reaction diffusion equations with {U}-shaped density dependent dispersal on the boundary},\n\tYear = {2017}}\n\n
\n
\n\n\n\n
\n\n
\n\n
\n
\n \n \n\n \n \n \n \n An Exact Bifurcation Diagram for a Reaction Diffusion Equation Arising in Population Dynamics.\n \n\n\n \n Goddard II, J.; Morris, Q.; Robinson, S.; and Shivaji, R.\n \n\n\n \n\n\n\n Submitted to Commun. Pure Appl. Anal., . 2017.\n \n\n\n\n
\n\n\n \n \n\n \n\n bibtex \n \n \n \n\n \n\n \n\n \n \n \n \n \n \n \n \n\n\n
\n
@article{Goddard20174,\n\tAuthor = {Goddard II, J. and Morris, Q. and Robinson, S. and Shivaji, R.},\n\tDate-Added = {2017-09-21 01:16:27 +0000},\n\tDate-Modified = {2017-09-21 01:19:58 +0000},\n\tJournal = {Submitted to Commun. Pure Appl. Anal.},\n\tKeywords = {applied},\n\tTitle = {An Exact Bifurcation Diagram for a Reaction Diffusion Equation Arising in Population Dynamics},\n\tYear = {2017}}\n\n
\n
\n\n\n\n
\n\n
\n\n
\n
\n \n \n\n \n \n \n \n Analysis of classes of superlinear semipositone problems with nonlinear boundary conditions.\n \n\n\n \n Morris, Q.\n \n\n\n \n\n\n\n Ph.D. Thesis, The University of North Carolina at Greensboro, 2017.\n \n\n\n\n
\n\n\n \n \n \n \"AnalysisPaper\n  \n \n\n \n\n bibtex \n \n \n \n\n \n\n \n\n \n \n \n \n \n \n \n \n\n\n
\n
@phdthesis{Morris20173,\n\tAuthor = {Morris, Q.},\n\tKeywords = {pure},\n\tSchool = {The University of North Carolina at Greensboro},\n\tTitle = {Analysis of classes of superlinear semipositone problems with nonlinear boundary conditions},\n\tUrl = {https://libres.uncg.edu/ir/uncg/f/Morris_uncg_0154D_12296.pdf},\n\tYear = 2017,\n\tBdsk-Url-1 = {https://libres.uncg.edu/ir/uncg/f/Morris_uncg_0154D_12296.pdf}}\n\n
\n
\n\n\n\n
\n\n
\n\n
\n
\n \n \n\n \n \n \n \n Bifurcation curves for some singular and nonsingular problems with nonlinear boundary conditions.\n \n\n\n \n Goddard II, J.; Morris, Q.; Son, B.; and Shivaji, R.\n \n\n\n \n\n\n\n Submitted to Electron. J. Differential Equations, . 2017.\n \n\n\n\n
\n\n\n \n \n\n \n\n bibtex \n \n \n \n\n \n\n \n\n \n \n \n \n \n \n \n \n\n\n
\n
@article{Morris20172,\n\tAuthor = {Goddard II, J. and Morris, Q. and Son, B. and Shivaji, R.},\n\tDate-Modified = {2017-10-02 01:49:13 +0000},\n\tFjournal = {Submitted to Electron. J. Differential Equations},\n\tJournal = {Submitted to Electron. J. Differential Equations},\n\tKeywords = {pure},\n\tTitle = {Bifurcation curves for some singular and nonsingular problems with nonlinear boundary conditions},\n\tYear = {2017}}\n\n
\n
\n\n\n\n
\n\n
\n\n
\n
\n \n \n\n \n \n \n \n Existence of a positive radial solution for superlinear, semipositone $p$-Laplacian problem on the exterior of a ball.\n \n\n\n \n Morris, Q.; Shivaji, R.; and Sim, I.\n \n\n\n \n\n\n\n To appear in Proc. Roy. Soc. Edinburgh Sect. A, . 2017.\n \n\n\n\n
\n\n\n \n \n\n \n\n bibtex \n \n \n \n\n \n\n \n\n \n \n \n \n \n \n \n \n\n\n
\n
@article{Morris20171,\n\tAuthor = {Morris, Q. and Shivaji, R. and Sim, I.},\n\tFjournal = {Proceedings of the Royal Society of Edinburgh. Section A. Mathematics},\n\tJournal = {To appear in Proc. Roy. Soc. Edinburgh Sect. A},\n\tKeywords = {pure},\n\tTitle = {Existence of a positive radial solution for superlinear, semipositone $p$-{L}aplacian problem on the exterior of a ball},\n\tYear = {2017}}\n\n
\n
\n\n\n\n
\n\n
\n\n\n\n\n
\n
\n\n
\n
\n  \n 2016\n \n \n (1)\n \n \n
\n
\n \n \n
\n
\n \n \n\n \n \n \n \n Existence of positive radial solutions for superlinear, semipositone problems on the exterior of a ball.\n \n\n\n \n Dhanya, R.; Morris, Q.; and Shivaji, R.\n \n\n\n \n\n\n\n J. Math. Anal. Appl., 434(2): 1533--1548. 2016.\n \n\n\n\n
\n\n\n \n \n\n \n \n doi\n  \n \n\n bibtex \n \n \n \n\n \n\n \n\n \n \n \n \n \n \n \n \n\n\n
\n
@article{Dhanya2015,\n\tAuthor = {Dhanya, R. and Morris, Q. and Shivaji, R.},\n\tDoi = {10.1016/j.jmaa.2015.07.016},\n\tFjournal = {Journal of Mathematical Analysis and Applications},\n\tJournal = {J. Math. Anal. Appl.},\n\tKeywords = {pure},\n\tNumber = {2},\n\tPages = {1533--1548},\n\tPublisher = {Elsevier},\n\tTitle = {Existence of positive radial solutions for superlinear, semipositone problems on the exterior of a ball},\n\tVolume = {434},\n\tYear = {2016},\n\tBdsk-Url-1 = {http://dx.doi.org/10.1016/j.jmaa.2015.07.016}}\n\n
\n
\n\n\n\n
\n\n
\n\n\n\n\n
\n
\n\n
\n
\n  \n 2013\n \n \n (1)\n \n \n
\n
\n \n \n
\n
\n \n \n\n \n \n \n \n A Landesman-Lazer condition for the boundary value problem $-u''= au^{+} -bu^{-} + g (u) $ with periodic boundary conditions.\n \n\n\n \n Morris, Q.; and Robinson, S.\n \n\n\n \n\n\n\n In Proceedings of the Ninth Mississippi State--UAB Conference on Differential Equations and Computational Simulations, volume 20, of Electron. J. Differ. Equ. Conf., pages 103--117, 2013. \n \n\n\n\n
\n\n\n \n \n \n \"APaper\n  \n \n\n \n\n bibtex \n \n \n \n\n \n\n \n\n \n \n \n \n \n \n \n \n\n\n
\n
@inproceedings{Morris2013,\n\tAuthor = {Morris, Q. and Robinson, S.},\n\tBooktitle = {Proceedings of the {N}inth {M}ississippi {S}tate--{UAB} {C}onference on {D}ifferential {E}quations and {C}omputational {S}imulations},\n\tKeywords = {pure},\n\tPages = {103--117},\n\tSeries = {Electron. J. Differ. Equ. Conf.},\n\tTitle = {A {L}andesman-{L}azer condition for the boundary value problem $-u''= au^{+} -bu^{-} + g (u) $ with periodic boundary conditions},\n\tUrl = {https://ejde.math.txstate.edu/conf-proc/20/m1/abstr.html},\n\tVolume = {20},\n\tYear = {2013},\n\tBdsk-Url-1 = {https://ejde.math.txstate.edu/conf-proc/20/m1/abstr.html}}\n\n
\n
\n\n\n\n
\n\n
\n\n\n\n\n
\n
\n\n
\n
\n  \n 2012\n \n \n (1)\n \n \n
\n
\n \n \n
\n
\n \n \n\n \n \n \n \n Resonance problems of the Fuc̆ík spectrum using variational methods.\n \n\n\n \n Morris, Q.\n \n\n\n \n\n\n\n Master's Thesis, Wake Forest University, 2012.\n \n\n\n\n
\n\n\n \n \n \n \"ResonancePaper\n  \n \n\n \n\n bibtex \n \n \n \n\n \n\n \n\n \n \n \n \n \n \n \n \n\n\n
\n
@mastersthesis{Morris2012,\n\tAuthor = {Morris, Q.},\n\tKeywords = {pure},\n\tSchool = {Wake Forest University},\n\tTitle = {Resonance problems of the Fu\\u{c}\\'{i}k spectrum using variational methods},\n\tUrl = {https://wakespace.lib.wfu.edu/handle/10339/37243},\n\tYear = 2012,\n\tBdsk-Url-1 = {https://wakespace.lib.wfu.edu/handle/10339/37243}}\n\n
\n
\n\n\n\n
\n\n
\n\n\n\n\n
\n
\n\n
\n
\n  \n 2011\n \n \n (1)\n \n \n
\n
\n \n \n
\n
\n \n \n\n \n \n \n \n Analysis of a co-epidemic model.\n \n\n\n \n Morris, Q.\n \n\n\n \n\n\n\n SIURO, 4: 121--133. 2011.\n \n\n\n\n
\n\n\n \n \n\n \n \n doi\n  \n \n\n bibtex \n \n \n \n\n \n\n \n\n \n \n \n \n \n \n \n \n\n\n
\n
@article{Morris2011,\n\tAuthor = {Morris, Q.},\n\tDoi = {10.1137/11S010852},\n\tJournal = {SIURO},\n\tKeywords = {applied},\n\tPages = {121--133},\n\tPublisher = {SIAM},\n\tTitle = {Analysis of a co-epidemic model},\n\tVolume = {4},\n\tYear = {2011},\n\tBdsk-Url-1 = {http://dx.doi.org/10.1137/11S010852}}\n
\n
\n\n\n\n
\n\n
\n\n\n\n\n
\n
\n\n\n\n\n
\n\n\n \n
\n
\n \n

Embedding in another Page

\n
\n
\n\n

\n Copy&paste any of the following snippets into an existing\n page to embed this page. For more details see the\n documention.\n

\n\n JavaScript\n (Easiest)\n
\n \n <script src=\"https://bibbase.org/show?bib=http://www.swarthmore.edu/NatSci/qmorris1/Xbib.bib&theme=side&jsonp=1&jsonp=1\"></script>\n \n
\n\n PHP\n
\n \n <?php\n $contents = file_get_contents(\"https://bibbase.org/show?bib=http://www.swarthmore.edu/NatSci/qmorris1/Xbib.bib&theme=side&jsonp=1\");\n print_r($contents);\n ?>\n \n
\n\n iFrame\n
\n \n <iframe src=\"https://bibbase.org/show?bib=http://www.swarthmore.edu/NatSci/qmorris1/Xbib.bib&theme=side&jsonp=1\"></iframe>\n \n
\n\n \n
\n
\n \n
\n
\n\n \n \n \n \n\n
\n\n"}; document.write(bibbase_data.data);